# SDR DALA1104915530

- Difficulty date: January 22, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 73,039 hours, 29,784 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD AFT FLAP LOWER SURFACE PREVIOUS REPAIR AREA DELAMINATED AT STA 450.  REMOVED SKIN AND CORE DAMAGE IAW SRM 51-70-04 PARA 4E PG:4-5 FG:7.  REMOVED WATER IAW SRM 51-70-04, PARA 4B, PG:4 -5 HOT BONDED CORE PLUG AND APPLIED REPAIR PLIES IAW SRM 51-70-04, PARA 4D  DETAIL 2 PG:14 AND PAGE 48 APPLIED PRIMER TO AREA IAW  SRM 51-70-04 PARA 4F, PG:18 TOP COAT TO BE APPLIED ON CARD 8, ZONE 100 IDENTIFIED REPAIRED IAW PS 900-5-11.04.  SKIN DAMAGED 5.5" DIAMETER AND CORE DAMAGED 5.5" DIAMETERS  DEPTH 0.5" COMPLETED.
